MAUDE Adverse Event Report: QUALITY TECH SERVICES LLC BIOPSY NEEDLE KIT PASSIVE; INSTRUMENT, STEREOTAXIC

QUALITY TECH SERVICES LLC BIOPSY NEEDLE KIT PASSIVE; INSTRUMENT, STEREOTAXIC
Model Number 9733068
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument has not been returned to medtronic for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used for a cranial biopsy procedure.It was reported that a biopsy needle screw was not fastening down to create an accurate depth stop point.The instrument was swapped with another one that worked as intended.There was no impact to patient outcome and a less than one hour delay to the procedure.

Brand Name
BIOPSY NEEDLE KIT PASSIVE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key9218009
Report Number3012165443-2019-00015
Device Sequence Number16890447
Product Code HAW
UDI-Device Identifier00643169702943
UDI-Public00643169702943
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K971247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2021
Device Model Number9733068
Device Catalogue Number9733068
Device Lot Number066503919
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight80